# SDR AALA202308246053

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 68,695 hours, 28,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 1R DIFFICULT TO ARM AND DISARM. MAINTENANCE CLEAN DEBRIS FROM GIRT BAR FITTINGS AND LUBRICATED THE FITITNGS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
